I beat prostate cancer 16 years ago. It recurred and I am being treated with Trelstar hormone.
A bone scan revealed cancer of the pelvic bone.
I am receiving zometa infusion treatments.
For the past 9 weeks other bones are aching. Legs, thigh, ribs and arms. Some days are bad, some times not bad.
My urologist states that these aches are not from prostate cancer or bone cancer. I find this to be unusual. Is he correct ?
I have light workouts at my gym.
I would ask the Dr if aching is not from prostate or bone cancer what is it from. Perhaps if he hasn't already he should do some investigation -levels of all minerials/ vitamins and ask if aching could be a side effect of zometa infusion.
The pain could be from the zometa. My husband also was treated for bone cancer that came from prostate cancer. The zometa cause terrible shooting pain up his spine. You should look into the side effects of this drug. If it turns out that you can not tolerate the zometa, look in to vitamin k2. There are many studies that were conducted in Japan that show that this vitamin will help bone strenght. It primarily tested on osteoporosis patients.